# SDR DL76L953732

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 344003361
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT TO SEAT 20F INOP.  REPAIRED WIRING AND REPLACED BULB.  OPS NOW NORMAL.
